# SDR WX0A2022092874265

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N205NV
- Make and model: Airbus A320-214
- Aircraft serial: 5724
- Aircraft time: 20,538 hours, 13,136 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 764630
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD EPSU BATTERY FIN 10WL FAILED EPSU BITE TEST / REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38-000-002 AND AMM 33-51-38-400-002. OPS CHECK GOOD"
